# SDR UALA2011061502956

- Difficulty date: June 14, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 60,487 hours, 21,498 cycles
- Engine: Pwa PW2037
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Condition: Lack Of Lube
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR STEERING USING FOOT PEDDLES PRODUCES APPROX 1 DEGREE LEFT WITH FULL LEFT INPUT AND APPROXIMATELY 8 DEGREES RT WITH FULL INPUT.  INSPECTED NLG, NO DEFECTS NOTED.  FOUND STEERING COLLAR WITH INSUFFICIENT LUBRICATION.  ACCOMPLISHED GEAR LUBE AND RIG CHECK PER MM.  STEERING OPERATION NORMAL.  ACCOMPLISHED ACFT TAXI AND VERIFIED NORMAL STEERING RESPONSE.
